# SDR MWEA070068

- Difficulty date: March 30, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N920ME
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 7,473 hours, 4,090 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Latch
- Part number: E7403300
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK LATCH BROKEN.  REMOVED AND REPLACED FLIGHT ATTENDANT OXYGEN MASK DOOR LATCH.
